Content
Volume 10 (2013)


Mathematical logic, algebra and number theory

Drobyshevich S. A., Odintsov S. P.
Finite model property for negative modalities, pp. 1-21. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.001

Nirova M. S.
Edge-symmetric strongly regular graphs with at most 100 vertices, pp. 22-30. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.002

Grechkoseeva M. A., Shi W. J.
On finite groups isospectral to finite simple unitary groups over fields of characteristic 2, pp. 31-37.
PDF DOI 10.17377/semi.2013.10.003

Kudaibergenov K. Zh.
On the independence property and atomic formulas, pp. 38-40. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.004

Shlyopkin A. A.
Periodic groups, saturated by wreathed groups, pp. 56-64. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.006

Rimatskii V. V., Kiyatkin V. R.
Independent bases for admissible rules of pretabular modal logic and its extensions, pp. 79-89. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.008

Zyulyarkina N. D.
On the commutation graph of cyclic TI-subgroup in an ortogonal group G, pp. 180-199. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.016

Asboei A. K.
A characterization of the simple sporadic groups, pp. 200-204.
PDF DOI 10.17377/semi.2013.10.017

Sozutov A. I., Kuznetsov A. A., Sinitsin V. M.
About systems of generators of some groups with 3-transpositions, pp. 285-301. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.022

Duzh A. A.
Periodic groups saturated by direct products of the Suzukis group for elementary abelian 2-groups, pp. 408-413. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.029

Buturlakin A. A., Revin D. O.
On p-complements of finite groups, pp. 414-417.
PDF DOI 10.17377/semi.2013.10.030

Zyulyarkina N. D.
On the commutation graph of cyclic TI-subgroup in a symmetric group, pp. 436-442. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.032

Ibraev S. S.
On the central extensions of classical Lie algebras, pp. 450-453. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.034

Martynov L. M.
On hereditarily pure associative algebras over Dedekind rings, pp. 475-490. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.037

Speranski S. O.
On Belnapian modal algebras: representations, homomorphisms, congruences, and so on, pp. 517-534.
PDF DOI 10.17377/semi.2013.10.040

Zavarnitsine A. V.
Subextensions for a permutation PSL2(q)-module, pp. 551-557.
PDF DOI 10.17377/semi.2013.10.043

Duzh A. A.
Periodic Shunkovs groups saturated by the direct products of an elementary abelian 2-groups and a simple groups L2(2m), pp. 558-561. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.044

Zhukov D. K.
Tilings of p-ary cyclic groups, pp. 562-565.
PDF DOI 10.17377/semi.2013.10.045

Lytkin Yu. V.
On groups critical with respect to a set of natural numbers, pp. 666-675.
PDF DOI 10.17377/semi.2013.10.054

Tsiovkina L. Yu.
On automorphisms of a distance-regular graph with intersection array {27, 24, 1, 1, 8, 27}, pp. 689-698. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.056


Differential equations, dynamical systems and optimal control

Aleroev T. S.
Boundary value problems for differential equations of fractional order, pp. 41-55. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.005

Kazakov A. Yu.
On bifurcations of stratified shear flows, pp. 65-78. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.007

Suragan D., Tokmagambetov N.
On transparent boundary conditions for the high-order heat equation, pp. 141-149.
PDF DOI 10.17377/semi.2013.10.013

Zikirov O. S.
On some bondaryvalue problems for the thirdorder linear equations of the composite type, pp. 150-169. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.014

Pichugina A. N., Pichugin B. Yu.
Asymptotic properties of solutions of nonlinear Sharpe-Lotka model in the most general assumptions, pp. 227-240. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.019

Volokitin E. P.
Darboux integrability of planar polynomial systems, pp. 271-284. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.021

Gordienko V. M.
Dissipativity of boundary condition in a mixed problem for the three-dimensional wave equation, pp. 311-323. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.024

Frolovskaya O. A., Admaev O. V., Pukhnachev V. V.
Special case of the Cahn-Hilliard Equation, pp. 324-334.
PDF DOI 10.17377/semi.2013.10.025

Parfenov A. I.
Error bound for a generalized M. A. Lavrentievs formula via the norm in a fractional Sobolev space, pp. 335-377. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.026

Lobanov A. V., Zubrev R. V.
One the masking problem for the two-dimensional Helmholtz equation, pp. 378-392. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.027

Neshchadim M. V.
Classes of generalized functional invariant solutions of wave equation. I, pp. 418-435. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.031

Orumbayeva N. T.
On an algorithm of finding periodical boundary value problem for system of the quasi-linear of hyperbolic equations, pp. 464-474. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.036

Anikonov Yu. E.
Representation of solutions to functional and evolution equations and identification problems, pp. 591-614.
PDF DOI 10.17377/semi.2013.10.048

Ayupova N. B.
Formulas in inverse problems for evolution equations and representations of solutions to Cauchy problems, pp. 705-718. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.058


Computational mathematics

Svetov I. E., Polyakova A. P.
Comparison of two algorithms for the numerical solution of the two-dimensional vector tomography, pp. 90-108. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.009

Zadorin A. I., Zadorin N. A.
Euler quadrature rule for a function with a boundary layer component on a picewise uniform mesh, pp. 491-503. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.038

Malyshev A. N.
On the stability of a two-sided sweep algorithm, pp. 504-516. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.039


Geometry and topology

Davletshina V. N.
On self-adjoint commuting differential operators of rank two, pp. 109-112. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.010

Shamaev E. I.
On Darboux-Egorov lattices, pp. 113-122. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.011

Abrosimov N. V., Baigonakova G. A.
Hyperbolic octahedron with mmm-symmetry, pp. 123-140. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.012

Bychkov B. S.
The computation of megamaps, pp. 170-179. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.015

Romakina L. N.
Analogs of a formula of Lobachevsky for angle of parallelism on the hyperbolic plane of positive curvature, pp. 393-407. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.028

Limonov M. P.
On some aspects of a hyperbolic tangential quadrilateral, pp. 454-463.
PDF DOI 10.17377/semi.2013.10.035

Naimpally S. A.
Applications of (Proximal) Taimanov Theorem, pp. 535-537.
PDF DOI 10.17377/semi.2013.10.041

Gichev V. M.
Mean asymmetry of polynomials on compact homogeneous spaces, pp. 566-582.
PDF DOI 10.17377/semi.2013.10.046

Kopylov Ya. A.
Amenability of Closed Subgroups and Orlicz Spaces, pp. 583-590.
PDF DOI 10.17377/semi.2013.10.047

Sabitov I. Kh.
On a method of volume calculation for bodies, pp. 615-626. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.049

Shamaev E. I.
The discrete geometric bisectors flow of strictly convex polygons and its convergence questions, pp. 641-648. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.051


Real, complex and functional analysis

Karachik V. V.
On some special polynomials and functions, pp. 205-226. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.018

Kytmanov A. M., Hodos O. V.
On convergence of series of homogeneous harmonic polynomials in Rn, pp. 649-655. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.052

Aseev V. V., Kuzin D. G.
Normal families of light mappings of the sphere onto itself, pp. 733-742.
PDF DOI 10.17377/semi.2013.10.061


Discrete mathematics and mathematical cybernetics

Voropaev A. N.
Counting k-gons in finite projective planes, pp. 241-270. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.020

Guskov G. K., Mogilnykh I. Yu., Soloveva F. I.
Ranks of propelinear perfect binary codes, pp. 443-449.
PDF DOI 10.17377/semi.2013.10.033

Rubinchik M. V., Gamzova Yu. V.
Two problems about recovering of damaged strings, pp. 538-550. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.042

Chumbalov D. A.
Combinatorial Version of the Slepian-Wolf Coding Theorem for Binary Strings, pp. 656-665.
PDF DOI 10.17377/semi.2013.10.053

Grilo A. B., Moura A. V.
On finite automata with quantum and classical states, pp. 676-688.
PDF DOI 10.17377/semi.2013.10.055

Gavrilyuk A. L., Mogilnykh I. Yu.
On the Godsil Higman necessary condition for equitable partitions of association schemes, pp. 699-704.
PDF DOI 10.17377/semi.2013.10.057


Probability theory and mathematical statistics

Rokhlin D. B.
On the dynamic programming principle for controlled diffusion processes in a cylindrical region, pp. 302-310.
PDF DOI 10.17377/semi.2013.10.023

Linke Yu. Yu., Sakhanenko A. I.
On asymptotics of the distribution of a two-step statistical estimator of a one-dimensional parameter, pp. 627-640. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.050

Yermolenko X. V., Sakhanenko A. I.
Explicit asymptotically normal estimators of an unknown parameter in a partially linear regression problem, pp. 719-726. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.059

Borisov I. S.
Stability of the partial sum process of residuals in a multiple linear regression model, pp. 727-732. [Russian, English abstract]
PDF DOI 10.17377/semi.2013.10.060


Mathematical life

Kutateladze S. S.
An Epilog to the Luzin Case, pp. A.1-A.6.
PDF

Vasilev A. V., Vdovin E. P., Khukhro E. I.
Victor Danilovich Mazurov (on his 70-th birthday), pp. .7-.12.
PDF

Vodopyanov S. K., Gordon E. I., Gutman A. E., Koptev A. V., Kutateladze S. S., Malyugin S. A., Reshetnyak Yu. G.
Anatoly Georgievich Kusraev is 60, pp. .13-.29. [Russian]
PDF

Alaev P. E., Bogopolski O. V., Vasil'ev A. V., Goncharov S. S., Ershov Yu. L., Mazurov V. D., Maksimova L. L.,
Morozov A. S., Odintsov S. P., Palchunov D. E., Puzarenko V. G., Rybakov V. V., Rychkov K. L., Ryaskin A. N., Taimanov I. A., Filyurin A. S., Khramtsov D. G., Churkin V. A.
Sergei Ilyich Mardaev (6.04.1962 — 10.04.2013), pp. .30-.34. [Russian]
PDF

Kutateladze S. S.
Abraham Robinson, the Creator of Nonstandard Analysis, pp. .35-.41. [Russian, English abstract]
PDF

Abrosimov N. V., Vesnin A. Yu., Chueshev V. V.
Alexander Dmitrievich Mednykh is 60, pp. .42-.50. [Russian, English abstract]
PDF

Kutateladze S. S.
Sergei Sobolev, a Genius of Natural Sciences, pp. .51-.53. [Russian, English abstract]
PDF

Archangelsky D. A., Baizhanov B. S., Belegradek O. V., Belyaev V. Ya., Bokut L. A., Valiev M. K., Vodopyanov S. K., Daderkin D. O., Dekhtyar A. M., Dekhtyar M. I., Dikovsky A. Ya., Dudakov S. M., Gitik M., Gurevich Yu. S.,
Krushkal S. L., Kutateladze S. S., Matiyasevich Yu. V., Mints G. E., Musikaev I. Kh., Rebrov A. K., Reshetnyak Yu. G., Semenov A. L., Stolboushkin A. P., Taimanov I. A., Trakhtenbrot B. A., Zelmanov E. I., Zilber B. I.
Mikhail Abramovich Taitslin (1936 — 2013), pp. .54-.65.
PDF


Proceedings of Conferences

Proceedings of the IV International scientific school-conference for young scientists "Theory and numerical methods for solving inverse and ill-posed problem", Part I, pp. C.1-C.86. [Russian, English abstracts]
PDF


© Sobolev Institute of Mathematics, 2004

 

Russian